Applications of the smooth integral in the theory of weak solutions of ordinary differential equations

Jan Ligęza

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 2, page 113-132
  • ISSN: 0528-2195

How to cite

top

Ligęza, Jan. "Applications of the smooth integral in the theory of weak solutions of ordinary differential equations." Časopis pro pěstování matematiky 114.2 (1989): 113-132. <http://eudml.org/doc/19540>.

@article{Ligęza1989,
author = {Ligęza, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {smooth integral; weak solution; fixed point theorems},
language = {eng},
number = {2},
pages = {113-132},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Applications of the smooth integral in the theory of weak solutions of ordinary differential equations},
url = {http://eudml.org/doc/19540},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Ligęza, Jan
TI - Applications of the smooth integral in the theory of weak solutions of ordinary differential equations
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 2
SP - 113
EP - 132
LA - eng
KW - smooth integral; weak solution; fixed point theorems
UR - http://eudml.org/doc/19540
ER -

References

top
  1. P. Antosik J. Mikusinski R. Sikorski, Theory of distributions, The sequential approach Amsterdam-Warsaw, 1973. (1973) Zbl0267.46028MR0365130
  2. P. Antosik, Order with respect to a measure and its application to the investigation of the product of generalized functions, (Russian). Studia Math. 26 (1966), 247-262. (1966) MR0203452
  3. P. Antosik, On the modulus of a distribution, Bull. Acad. Polon. Sci. Ser. Sc. Mat. Astr. Phys. 15 (1967), 717-722. (1967) Zbl0173.41703MR0512036
  4. T. Dlotko, Application of the notation of rotation of a vector field in the theory of differential equations and their generalizations, (Polish). Prace Naukowe U. Śl. w Katowicach 32 (1971). (1971) 
  5. J. Dugundi A. Granas, Fixed point theory, Warszawa 1982. (1982) 
  6. V. Doležal, Dynamics of linear systems, Praha 1964. (1964) MR0169744
  7. A. F. Filippov, Differential equations with discontinuous right hand side, (Russian). Moskva 1985. (1985) Zbl0571.34001MR0790682
  8. S. Fučík A. Kufner, Nonlinear differential equations, (Czech). Academia, Praha 1978. (1978) Zbl0474.35001
  9. I. M. Gelfand G. J. Shilov, Generalized functions and operations on them, (Russian). Moskva 1958. (1958) 
  10. A. Halanay D. Wexler, Qualitative theory of impulse systems, (Russian). Moskva 1971. (1971) Zbl0226.34001
  11. T. H. Hildebrandt, On systems of linear differential Stieltjes-integral equations, Illinois Jour, of Math. 3 (1959), 352-373. (1959) Zbl0088.31101MR0105600
  12. I. T. Kiguradze, Some singular boundary value problems for odinary differential equations, (Russian). Izdat. Tbiliskogo universiteta, Tbilisi 1975. (1975) MR0499402
  13. M. A. Krasnosielski, Topological methods in the theory of nonlinear integral equations, (Russian). Moskva 1956. (1956) 
  14. S. G. Krejn, Functional analysis, Moskva 1972. (1972) Zbl0236.47001
  15. J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. J. 7 (1959), 418-449. (1959) Zbl0094.05902MR0111875
  16. J. Kurzweil, Generalized ordinary differential equations, Ibidem 8 (1958), 360-389. (1958) Zbl0102.07003MR0111878
  17. J. Kurzweil, Linear differential equations with distributions as coefficients, Bull. Acad. Polon. Sci. Ser. Math. Astr. et Phys. 7 (1959), 557-560. (1959) Zbl0117.34401MR0111887
  18. A. Lasota Z. Opial, L'existence et l'unicité des solutions du problème d'interpolations pour l'equation differentielle ordinaire d'ordre n, Ann. Polon. Math. 15 (1964), 254-271. (1964) Zbl0145.10401MR0173804
  19. A. Lasota F. H. Szafraniec, Application of differential equations with distributional coefficients to optimal control theory, Zeszyty Naukowe U. J., Prace Mat. 12 (1968), 31 - 37. (1968) Zbl0275.49004MR0223626
  20. A. Lasota J. Traple, Nicoletti boundary value problem for systems of linear differential equations with distributional perturbations, Ibidem 15 (1971), 103-108. (1971) Zbl0305.34022MR0369785
  21. A. J. Levin, On linear differential equations of the second order, (Russian). Dokl. Ak. Nauk SSSR 153 (1963), 1257-1260. (1963) MR0159060
  22. J. Ligeza, On an integral inequality, Prace Naukowe U. Śl. w Katowicach, Prace Mat. 7 (1977), 37-41. (1977) Zbl0368.26004MR0432842
  23. J. Ligeza, On distributional solutions of some systems of linear differential equations, Časopis pěst. mat. 102 (1977), 30-36. (1977) Zbl0345.34003MR0460756
  24. J. Ligeza, On generalized solutions of boundary value problems for non linear differential equations of second order, Prace Naukowe U. Śl. w Katowicach, Prace Mat. 9 (1979), 20-29. (1979) Zbl0421.34020MR0594426
  25. A. D. Myshkis A. M. Samoilenko, System with impulses at given time moments, (Russian). Mat. sb. 74, 116: 2 (1967), 202-208. (1967) MR0221000
  26. R. Pfaff, Gewöhnliche lineare Differentialgleichungen n-ter Ordnung mit Distributionskoeffizienten, Proc. of the Royal Society of Edinburgh. Sect. A 85 (1980), 291-298. (1980) Zbl0424.34011MR0574022
  27. R. Pfaff, Generalized systems of linear differential equations, Ibidem 89 A (1981), 1-14. (1981) Zbl0475.34005MR0628123
  28. Š. Schwabik M. Tvrdý O. Vejvoda, Differential and integral equations, Academia, Praha 1979. (1979) Zbl0417.45001MR0542283
  29. J. Traple, Boundary value problems for linear differential equations with distributional perturbations, Zeszyty Naukowe U. J., Prace Mat. 17 (1975), 119-126. (1975) Zbl0352.34013MR0399552
  30. Ch. de la Valleé-Poussin, Sur l'equation differentielle du second ordre, Jour. Math. Pures et Apl. (1929), 125-144. (1929) 
  31. N.I. Wasilev J. A. Klokov, Elements of the theory of boundary value problems for ordinary differential equations, (Russian). Riga 1978. (1978) 
  32. Š. Schwabik, Generalized differential equations, Rozpravy ČSAV, Praha 1985. (1985) Zbl0594.34002
  33. J. Ligeza, Weak solutions of ordinary differential equations, Prace Naukowe U. Śl. w Katowicach Nr 842 (1986). (1986) Zbl0605.34009MR0868863

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.